# SDR CA000712022

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 9041102S
- Condition: Cracked
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED AT RADIUS OF WING ROOT ATTACH FLANGE ON FORWARD SIDE OF FITTING.
